# SDR UIEA2020121702593

- Difficulty date: December 16, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,908 hours, 18,406 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 020C735
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS MESSAGE DISPLAYED AT GATE.  CABIN COMPT TEMP CONTROL SYSTEM ALL CARGO CONFIGURATION.  TRANSFERRED TO MDDR 139627, IAW MEL 21-61-01-02, CAT C.  16DEC20-LG PG 1188070 ITEM 5-CVG-REF.  MDDR 139627.  REMOVED AND REPLACED ZONAL TEMP CONTROLLER, IAW AMM 21-61-03.  OPERATIONS CHECK, IAW AMM 21-61-03.  OPERATIONS CHECK GOOD.  MDDR 139627 CLEARED.
